de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Bounds on Absolute Positiveness of Multivariate Polynomials

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons45466

Sharma,  Vikram
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Batra, P., & Sharma, V. (2010). Bounds on Absolute Positiveness of Multivariate Polynomials. Journal of Symbolic Computation, 45(6), 617-628. doi:10.1016/j.jsc.2010.01.012.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-161D-C
Abstract
There is no abstract available